Alergic reaction to fludrocortisone

Hello,

I had been on fludrocortisone for 7 days and had a few muscle twitches whilst taking it...and felt a bit spaced out from taking it...but nothing worse than that.. but on the 7th day in the evening my tongue started to swell and I quickly started to become breathless and felt like I had drunk 10 pints.. and heart palpitations ....I rang 111 and they told me to get to A&E. A&E was very busy I saw a nurse and she said that the doctors may want to give me steriods...I then saw a doctor and he said I couldn't have an alergic reaction to steriods as you normally give steriods to help a reaction...until he read the side effects and then apologised and said you must be having a reaction. I was given antihistamine and told to take every 6 hours for 3 days, I feel as though I have been hit by a train (2 days after) I went back to out of hours yesterday as my tongue is still swollen and after lots of looking saw about side effects of lacking in salt and potasium and that steriods can waste alot of potasium..when I asked if this could be the case to the doctor he said no and to just keep taking the antihistamine and not take the steriods today still feel terrible...I haven't had my wee tested or a blood test... my mouth is so dry I have been drinking so much water but just weeing constantly and feel rubbish the muscle twitches have stopped but feel so poorly.

Has anyone else had a similar experience?

2 Replies

oldestnewest
  • Lillylu,

    You can report your allergic reaction via yellowcard.mhra.gov.uk/

    I hope you'll feel better soon.

  • I have just completed l, thank you!

You may also like...